# SDR CA081117005

- Difficulty date: November 13, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 4,841 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 2210 · Autopilot System
- Part: Circuit Board
- Part number: 103791101
- Condition: Intermittent
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) ACFT IN NORMAL CLIMB CONFIGURATION WITH FCS DISPLAYING CLIMB (GREEN) AND ALT ARM (WHITE.) THE VERTICAL MODE DISPLAY MAY THEN CHANGE TO ALT (GREEN) EVEN THOUGH THE TARGET ALTITUDE IS SEVERAL THOUSAND FT ABOVE (E.G. WITH THE ALT SELECT SET FOR 20,000 FEET, THRU, SAY, 12,000 FT THE VERTICAL MODE WILL CHANGE FROM CLIMB TO ALT) WITH THE VERTICAL MODE IN ALT AND STILL SEVERAL THOUSAND FT BELOW SELECTED ALTITUDE THE ACFT WILL BEGINNING PITCHING UP SEVERAL DEGRESS (+10 DEGREES OR HIGHER) REQUIRING AUTOPILOT DISCONNECT, RESET AND MONITORING BY THE PILOT. ALTITUDE ALERTER REMOVED FOR INSP.   INTERNAL PRINTED CIRCUIT BOARD IDENTIFIED AS THE PROBLEM SOURCE AND SUBSEQUENTLY REPLACED.
